Translator Disclaimer
March, 1982 Contamination Distributions
Michael Goldstein
Ann. Statist. 10(1): 174-183 (March, 1982). DOI: 10.1214/aos/1176345699

Abstract

A simple class of models for possibly contaminated data is considered, for which the effect of large observations on our beliefs and on our procedures is small. Various properties are derived, and the effects of differing prior opinions are considered.

Citation

Download Citation

Michael Goldstein. "Contamination Distributions." Ann. Statist. 10 (1) 174 - 183, March, 1982. https://doi.org/10.1214/aos/1176345699

Information

Published: March, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0484.62050
MathSciNet: MR642728
Digital Object Identifier: 10.1214/aos/1176345699

Subjects:
Primary: 62F15
Secondary: 62G35

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.10 • No. 1 • March, 1982
Back to Top